# SDR 06FDEA0977

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727-200
- Aircraft serial: 22040
- Aircraft time: 41,248 hours, 26,022 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR STA 720-745 STR 21L-22L IS IAW EXISTING FAA DATA.  REPLACE EXISTING REPAIR PER SRM.  FABRICATED AND INSTALLED NEW DOUBLER AND FILLER FROM 2024-  T3 .063 BATCH 1022264 IAW SRM 53-30-3 FIG 2, 4 & 51-30-2, TREATED, PRIMED AND PAINTED IAW SRM 51-10-2  2 MM 51-20-151-7.
